# SDR A6WA201643502

- Difficulty date: January 24, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 33,738 hours, 31,875 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim System
- Condition: Binding
- Location: Elevator
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

WITH CAPTAIN FLYING PILOT , AUTOPILOT OFF DESCENDING THRU 1500 FT EXPERIENCED BINDING OF ELEVATOR DOWN PITCH.  FREED MOVEMENT BY EXTENDING TRAVEL FARTHER FORCING YOKE FWD.  BINDING CLEARED WITH A POP SOUND FROM THE  FIRST OFFICERS SIDE YOKE AREA.  ACFT WAS NOT DE-ICED BEFORE THE FLIGHT & WAS IN THE HANGAR ALL NIGHT PREVIOUSLY.
